教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝GUO, JONG-SHENQ (瀏覽個人網頁)

標題:Recent developments on a singular predator-prey model
學年109
學期2
出版(發表)日期2021/04/01
作品名稱Recent developments on a singular predator-prey model
作品名稱(其他語言)
著者Yu-Shuo Chen; Jong-Shenq Guo; Masahiko Shimojo
單位
出版者
著錄名稱、卷期、頁數Discrete and Continuous Dynamical Systems-Series B 26(4), p.1811-1825
摘要This work is concerned with the dynamical behaviors of a singular predator-prey model. We first review some well-known results obtained recently. Then we give some new results on the spreading speed of the predator, the existence vs non-existence of traveling waves connecting the predator-free state to the co-existence state, and the existence vs non-existence of spatially periodic traveling waves to this singular predator-prey system.
關鍵字Predator-prey system;spreading speed;traveling wave;wave speed;minimal speed
語言英文(美國)
ISSN1531-3492; 1553-524X
期刊性質國外
收錄於SCI;
產學合作
通訊作者Jong-Shenq Guo
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
  • 陸域生命
Google+ 推薦功能,讓全世界都能看到您的推薦!